# SDR DALA2023062705155

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELATED NRC 261 AFTER CORROSION REMOVAL ON FLOOR SUPPORT STA Y=200 BTW X=6 AND X=-6 FLOOR SUPPORT WAS FOUND OUT OF LIMITS PER B717 SRM 53-00-00-1A ALLOWABLE DAMAGE FIG. 101. SUMMARY OF NRC 00448: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=200 BTW X=6 AND X=-6 WAS REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2831318)
